# SDR R61A20100190

- Difficulty date: May 2, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 15,052 hours, 11,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED L-1 DOOR DISARMING LEVEL WAS INOP.  MAINTENANCE PERFORMED OPS CHECK OF DOOR 5 TIMES PER EMB AMM, NEW CREW ATTEMPTED TO OPERATE THE DOOR AND OPS CHECK GOOD.
